# SDR FDEA201308312097

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102890
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 1420, FRAME, S25L-S26L, INBD FLANGE HAS 4 EA DRILLED HOLES.  FOUND FRAME OUT OF LIMITS IAW SRM 53-00-07, FIG 101.  REMOVED FRAME IAW SRMM 51-40-02. FABRICATED NEW FRAME AND INSTALLED IAW SRM 51-40-02 AND DWG 146N1012 SH 3.   MAJOR REPAIR.
